# SDR CA140324001

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: CAV110H4
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A STUDENT SNAGGED THE ACFT DUE TO THE DRAIN WOULD NOT STOP LEAKING. MAINTENANCE FOUND THAT THE DRAIN WAS INTERFERING ON A TY-WRAP THAT WAS LOCATED IN THE SAME AREA AS THE DRAIN TUBE DRAIN COCK WAS LOCATED. THE TY-WRAP WAS RE-POSITIONED AND THE DRAIN OPERATED PROPERLY.
